# SDR HALA20240424112

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 55,571 hours, 9,150 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 19,425 hours, 3,351 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Overpressre Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB: DURING ENGINE START ECAM ENG1 : FADEC SYS FAULT. RAN #1 ENG FOR 5 MIN BITE CHECK NO FAULTS NOTED. REMOVED AND REPLACED #1 ENG OVER PRESSURE UNIT PER AMM 73-21-36 OPS TEST, GROUND SCAN GOOD NO FAULTS NOTED OK FOR SERVICE
